American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(02F50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Robert I. Soare. Recursively enumerable sets and degrees. Bull. Amer. Math. Soc. 84 (1978) 1149-1181. MR 508451.
Abstract, references, and article information
View Article: PDF

[2] J. Denef. Diophantine sets over ${\bf Z}[T]$ . Proc. Amer. Math. Soc. 69 (1978) 148-150. MR 0462934.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Dwight R. Bean. Recursive Euler and Hamilton paths . Proc. Amer. Math. Soc. 55 (1976) 385-394. MR 0416888.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] J. Denef. Hilbert's tenth problem for quadratic rings . Proc. Amer. Math. Soc. 48 (1975) 214-220. MR 0360513.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Marian Boykan Pour-el. Abstract computability and its relation to the general purpose analog computer (some connections between logic, differential equations and analog computers) . Trans. Amer. Math. Soc. 199 (1974) 1-28. MR 0347575.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Alfred B. Manaster and Joseph G. Rosenstein. Effective matchmaking and $k$-chromatic graphs . Proc. Amer. Math. Soc. 39 (1973) 371-378. MR 0340082.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1